# SDR UALA2013070104571

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 63,716 hours, 24,128 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PANEL 640QB, SCRE HOLE FOUND MIS-DRILLED.  REPAIRED 1 EA MISDRILLED HOLE RT WING PANEL 640QB LANDING IAW ECRA 5720-02416.
